MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 20X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 20X1 RB; PISTON SYRINGE
Catalog Number 309578
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that scale marking error was found before use with syringes 3ml ll w/ndl 20x1 rb.The following information was provided by the initial reporter, "the measurement markings are off on this batch of syringes.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one photo and total of 1,757 sealed and packaged 3ml syringes, confirmed to be from batch 9072981 (b)(4),were received and evaluated.It was observed 3 of the syringes had varying degrees of skewed scale resulting in missing print in the scale markings.Two of the syringes were missing the ¿2¿ of the ¿1/2¿ ml marking.One syringe was missing all numbers below the 11/2 ml marking and the ¿1/2¿ from the ¿11/2¿ marking, making it appear as ¿1.¿ the scale marking defect observed in all 3 of the syringes was found to be rejectable per product specification.No scale marking defects were observed in 1,754 remaining syringes.Machine logs indicate marker issues were present during the manufacture of this batch.Potential root cause for the skewed scale defect is associated with equipment setup.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h.10.

Brand Name
SYRINGE 3ML LL W/NDL 20X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8828152
Report Number1213809-2019-00766
Device Sequence Number2625118
Product Code FMF
UDI-Device Identifier30382903095781
UDI-Public30382903095781
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Catalogue Number309578
Device Lot Number9072981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;